A 23-year-old female asked:
I'm on sertraline, diphenhydramine, & risperidone. i might have recurrent depression with psychotic features is what the doc said. could it be really?
2 doctor answers • 5 doctors weighed in
Psychiatry 32 years experience
Psychotic Dep.: Your doctor must have performed thorough assessment to diagnose & treat. He/she knows your case more than any of us online. Wish u well.
5.4k viewsAnswered >2 years ago
Psychiatry 30 years experience
Yes, it could be.: It sounds you want to know if you can get recurrent depression with psychotic features. Yes, it's possible. It's a very serious form of depression that deteriorates to include perceptions that are not supported or shared by those around you (family, social and cultural background). A review of your symptoms with your doctor and strict adherence to treatment will help. Best wishes.
5.4k viewsReviewed >2 years ago
Last updated May 1, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.